Korean J. Math.  Vol 25, No 1 (2017)  pp.61-70
DOI: https://doi.org/10.11568/kjm.2017.25.1.61

On statistically sequentially quotient maps

V. Renukadevi, B. Prakash


In this paper, we introduce the concept of statistically sequentially quotient map which is a generalization of sequence covering map and discuss the relation with covering maps by some examples. Using this concept, we give an affirmative answer for a question by Fucai Lin and Shou Lin.


|sequence covering; 1-sequence covering; sequentially quotient; sn-network; boundary compact map

Subject classification

54C10; 54D30;


Council of Scientic & Industrial Research Fellowship in Sciences (CSIR, New Delhi), India.

Full Text:



B. Alleche, A. Arhangel’skii and J. Calbrix, Weak developments and metrization, Topology Appl. (2000), 23–38. (Google Scholar)

A. Arhangel’skii, Mappings and spaces, Russian Math. Surveys 21 (1966), 115– 162. (Google Scholar)

J. R. Boone and F. Siwiec, Sequentially quotient mappings, Czech. Math. J. 26 (1976), 174–182. (Google Scholar)

G. Di Maio and Lj. D. R. Koˇcinac, Statistical convergence in topology, Topology Appl. 156 (2008), 28–45. (Google Scholar)

H. Fast, Sur la convergence statistique, Colloq. Math. 2 (1951), 241–244. (Google Scholar)

S. P. Franklin, Spaces in which sequences suffice, Fund. Math. 57 (1965), 107–115. (Google Scholar)

Y. Ge, On sn-metrizable spaces, Acta Math. Sinica 45 (2002), 355-360(in chinese). (Google Scholar)

G. Gruenhage, E. Michael and Y. Tanaka, Spaces determined by point-countable covers, Pacific J. Math. 113 (1984), 303-332. (Google Scholar)

Z. Li, Images of locally compact metric spaces, Acta Math. Hungar. 99 (2003), 81–88. (Google Scholar)

J. Li, andS. Jiang, On sequence-covering K−mappings, Indian J. Pure Appl. Math. 34 (2003), 397–403. (Google Scholar)

S. Lin, On sequence-covering s-maps, Adv. Math. (in Chinese) 25 (1996), 548– 551. (Google Scholar)

S. Lin, Point-countable covers and sequence-covering Mappings (in Chinese): Science Press, Beijing, 2002 (Google Scholar)

F. Lin and S. Lin, On Sequence-covering boundary compact maps of metric spaces, Adv. Math(China) 39(1) (2010), 71–78. (Google Scholar)

F. Lin and S. Lin, Sequence-covering maps on generalized metric spaces, Houston J. Math. 40(3) (2014), 927–943. (Google Scholar)

S. Lin and P. Yan, Sequence-covering maps of metric spaces, Topology Appl. 109 (2001), 301–314. (Google Scholar)

C. Liu and S. Lin, On countable-to-one maps, Topology Appl. 154 (2007), 449– 454. (Google Scholar)

E. A. Michael and K. Nagami, Compact-covering images of metric spaces, Proc. Amer. Math. Soc. 37 (1973), 260–266. (Google Scholar)

I. M. Niven, H. S. Zuckerman and H.L. Montgomery, An introduction to the theory of numbers, John wiley and sons. inc., 1991 (Google Scholar)

I. J. Schoenberg, The Integrability of certain function and related summability methods, Amer. Math. Monthly 66 (1959), 361–375. (Google Scholar)

F. Siwiec, Sequence-covering and countably bi-quotient maps, General Topology Appl. 1 (1971), 143–154. (Google Scholar)

V. V. Tkachuk, Monolithic spaces and D-spaces revisited, Topology Appl. 156 (2009), 840–846. (Google Scholar)

P. Yan, S. Lin and S. Jiang, Metrizability is preserved by closed sequence-covering maps, Acta Math. Sinica 47(1) (2004), 87–90. (Google Scholar)

Z. Tang and F. Lin, Statistical versions of sequential and Fr ́echet Urysohn spaces, Adv. Math. (china) 44 (2015), 945–954. (Google Scholar)


  • There are currently no refbacks.

ISSN: 1976-8605 (Print), 2288-1433 (Online)

Copyright(c) 2013 By The Kangwon-Kyungki Mathematical Society, Department of Mathematics, Kangwon National University Chuncheon 21341, Korea Fax: +82-33-259-5662 E-mail: kkms@kangwon.ac.kr